Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

Antibiotic advice

(4 Posts)
stargirl1701 Thu 24-Jan-13 20:17:56

I was prescribed Erythromycin for tonsillitis on Monday. Since I have begun eating again I am feeling quite nauseated. Can I take anything to help with this?

I wasn't prescribed a penicillin based antibiotic as I had had a serious allergic reaction to a Flucloxacillin IV in September.

stargirl1701 Thu 24-Jan-13 22:12:49

Bump

ripsishere Thu 24-Jan-13 22:28:24

Coming late to this, so hopefully you'll be either at the end, or finished the course.
Erythromycin does that to me. I find it helpful to have eaten something or take it with milk. I haven't had any for ages though.

stargirl1701 Thu 24-Jan-13 23:15:00

Nope. I'm only on day 3 of 7. I'll try milk, thank you.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now